# SDR USAA2012102900011

- Difficulty date: October 12, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 140T013U39
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON INTERCOSTAL ANGLE CLIP AT BS 1088, LBL 22.  REPLACED INTERCOSTAL ANGLE CLIP AT BS 1088, LBL 22 IAW B767 SRM 51-40-02-0G FIG 12.
